# SDR J7SA2024010200380

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N529FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20128
- Aircraft time: 16,081 hours, 9,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00597
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO PACK TEMP HIGH CAS AND SMOKE IN FLIGHT DECK. AIRCRAFT LANDED WITHOUT INCIDENT AT KSBA. REPLACED ACM. LEAK AND OPS CHECK GOOD. WORK PERFORMED IAW CH 300 AMM 21-52-13. NO DEFECTS NOTED.
